Daily

Does aleve have caffeine in it?

No, Aleve does not contain aspirin. Naproxen sodium, the active ingredient in Aleve, may cause a severe allergic reaction, especially in people allergic to aspirin or other NSAIDs. We do not add any gluten to our products. No, Aleve does not contain caffeine.

Is Aleve the exact same thing as naproxen? Aleve is the same as naproxen (which goes by the brand name Naprosyn). Aleve is over the counter and comes as a 200 milligram tablet. Naproxen (Naprosyn), that is prescription, comes in sizes starting with 250 milligrams and goes up to 500 milligrams and also comes as a liquid in the prescription form.

Does Aleve have acetaminophen in it? Aleve contains Naproxen. This drug belongs to a class of drugs called non steroidal anti inflammatory drugs (NSAIDs). Aleve is is used for the treatment of mild to moderate pain, inflammation, and fever. Aleve doesnot contain acetaminophen. Acetaminophen (Tylenol) is also a pain reliever.

Does alleve have aspirin in it? No, Aleve does not contain aspirin. Aleve should not be taken with aspirin, aspirin-containing products or any other pain reliever/fever reducer unless your doctor has instructed you to do so.

Is Aleve an anti inflammatory medicine? Aleve (naproxen) is a nonsteroidal anti-inflammatory drug (NSAID). Naproxen works by reducing hormones that cause inflammation and pain in the body.